# SDR UPS08M53627

- Difficulty date: October 10, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 52,969 hours, 8,244 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING FIXED L/E BELOW SLAT TRACK 14 SKIN CRACKED.  CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER IAW MD-11 SRM 57-10-00 FIG 21.
